# SDR AALA202011249003

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 30,328 hours, 12,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  GUST LOCK ON MAIN ENTRY DOOR IS STICKING, DIFFICULT TO PUSH DOWN.  LUBRICATED GUST LOCK, IAW AMM 52-11-00.  OPERATIONS CHECK GOOD.
